# SDR CALA2017040700920

- Difficulty date: April 7, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 22,843 hours, 7,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PROXIMITY LIGHT DOES NOT TURN ON. EMERG LIGHT AT 15C DAMAGED, SECURED EMERGENCY LIGHT AT 15C. PERFORMED OPS CHECK OF EMERGENCY LIGHTING IAW MM 33-51-00 WITH NO DEFECTS NOTED.
